# SDR TAMF20080008S

- Difficulty date: February 27, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 74,375 hours, 26,469 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND THRUST REVERSER FITTING POS 4 O'CLOCK CRACKED.  DAMAGED AREA WAS REPAIRED IAW EWO 767-54-032 AND IAAC TAC-080227.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
